# SDR UPS01434860

- Difficulty date: January 6, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 84,872 hours, 21,406 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Part number: BAC1505100778
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING GEAR STRUT DOOR I/B FAIRING SUPPORT ANGLE IS CRACKED.  SUPPORT ANGLE REPLACED IAW SRM 51-30-02.
